# SDR 98ZZZX718

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Harold Haskins Inc, repair station IS4R269M
- System (JASC): 2140 · Heating System
- Part: Switch
- Part number: 09E472
- Condition: Failed
- Location: Press Regulator
- Component: Janitrol
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWITCH HAS CONTINUITY WITH NO AIRPRESSURE ON DIAPHRAGM.  MICROSWITCH MALFUNCTION.  RECOMMEND SWITCH BE CHECKED EVERY YEAR OR ANNUALLY.  THIS 09E47-2 IS PART OF THE 10E21-X HEATER PACKAGE IN PIPER CHEYENNES.  THIS SWITCH IS NOT COVERED UNDER AD NOTE 96-20-07.  PART DESCRIPTION IS:  AIR PRESSURE REGULATOR AND AIR PRESSURE SWITCH.
